# SDR 20001127AP007

- Difficulty date: July 23, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N310SS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1096
- Engine: Rroyce RB21122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shutoff Valve
- Part number: MSC102MK2
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE DID NOT SHUT DOWN WITH FUEL AND IGNITION OFF.  SHUT DOWN ENGINE AS PER ABNORMAL CHECKLIST.  GROUND PERSONNEL INDICATED ENGINE WAS ON FIRE.  ACCOMPLISHED TAIL PIPE FIRE ABNORMAL PROCEDURE, GROUND PERSONNEL INDICATED ENGINE WAS STILL ON FIRE, FIRED BOTH FIRE BOTTLES.  THE MAJOR CONTRIBUTING CUASE OF THE INCIDENT WAS DETERMINED TO BE THE HP FUE SHUTOFF VALVE FAILURE TO CLOSE UPON ENGINE SHUTDOWN.  GROUND BASED FIRE FIGHTING EQUIPMENT WAS UTILIZED TO EXTINGUISH THE FIRE.  CONTINUED SERVICE OF THE ENGINE IS STILL PENDING INVESTIGATION.  (M)
